# SDR 97ZZZX3136

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: WKA366921
- Condition: Low Flow
- Location: Cabin
- Part time: 14,762 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VEST OXYGEN BOTTLE HAS LOW FLOW AT MEDIUM.  REMOVED AND REPLACED OXYGEN BOTTLE.  S/N OFF AW62.  S/N ON AW92.
